Justification of c-number substitutions in bosonic hamiltonians

É. Lieb, R. Seiringer, J. Yngvason, Physical Review Letters 94 (2005).


Journal Article | Published
Author
; ;
Abstract
The validity of substituting a c-number z for the k = 0 mode operator a0 is established rigorously in full generality, thereby verifying one aspect of Bogoliubov's 1947 theory. This substitution not only yields the correct value of thermodynamic quantities such as the pressure or ground state energy, but also the value of |z|2 that maximizes the partition function equals the true amount of condensation in the presence of a gauge-symmetry-breaking term. This point had previously been elusive.
Publishing Year
Date Published
2005-03-04
Journal Title
Physical Review Letters
Volume
94
Issue
8
IST-REx-ID

Cite this

Lieb É, Seiringer R, Yngvason J. Justification of c-number substitutions in bosonic hamiltonians. Physical Review Letters. 2005;94(8). doi:10.1103/PhysRevLett.94.080401
Lieb, É., Seiringer, R., & Yngvason, J. (2005). Justification of c-number substitutions in bosonic hamiltonians. Physical Review Letters, 94(8). https://doi.org/10.1103/PhysRevLett.94.080401
Lieb, Élliott, Robert Seiringer, and Jakob Yngvason. “Justification of C-Number Substitutions in Bosonic Hamiltonians.” Physical Review Letters 94, no. 8 (2005). https://doi.org/10.1103/PhysRevLett.94.080401.
É. Lieb, R. Seiringer, and J. Yngvason, “Justification of c-number substitutions in bosonic hamiltonians,” Physical Review Letters, vol. 94, no. 8, 2005.
Lieb É, Seiringer R, Yngvason J. 2005. Justification of c-number substitutions in bosonic hamiltonians. Physical Review Letters. 94(8).
Lieb, Élliott, et al. “Justification of C-Number Substitutions in Bosonic Hamiltonians.” Physical Review Letters, vol. 94, no. 8, American Physical Society, 2005, doi:10.1103/PhysRevLett.94.080401.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar